# SDR FQAR20190226004

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 22,075 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66598001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, WING RIBS AT STATIONS 86.03 AND 64.59 WERE FOUND TO BE CRACKED AT THE END RIVIT HOLE UPPER SIDE, REPLACED RIBS WITH NEW.
